Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2006, Vol. 15 Issue (1): 35-38    DOI: 10.1088/1009-1963/15/1/006
GENERAL Current Issue| Next Issue| Archive| Adv Search |
New exact solutions of nonlinear Klein--Gordon equation
Zheng Qiang, Yue Ping, Gong Lun-Xun
The School of Science, Guizhou Normal University, Guiyang 550001, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: